# SDR IPXA2017022514415

- Difficulty date: January 31, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75011
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT SIDE EXTENDED TAILCONE SKIN AND LONGERON GOUGED, EXISTING REPAIR CHAFED, BS 2165 RBL 36.  REPAIRED IAW EA 011-5320-01-A6621 REV. IR AND EO MD11-5350-63205-A.
